Translator Disclaimer
2011 Generic deformations of the colored $\mathfrak{sl}(N)$–homology for links
Hao Wu
Algebr. Geom. Topol. 11(4): 2037-2106 (2011). DOI: 10.2140/agt.2011.11.2037

Abstract

We generalize the works of Lee [Adv. Math. 197 (2005) 554–586] and Gornik [arXiv math.QA/0402266] to construct a basis for generic deformations of the colored sl(N)–homology defined in [arXiv 1002.2662v2]. As applications, we construct nondegenerate pairings and co-pairings which lead to dualities of generic deformations of the colored sl(N)–homology. We also define and study colored sl(N)–Rasmussen invariants. Among other things, we observe that these invariants vanish on amphicheiral knots and discuss some implications of this observation.

Citation

Download Citation

Hao Wu. "Generic deformations of the colored $\mathfrak{sl}(N)$–homology for links." Algebr. Geom. Topol. 11 (4) 2037 - 2106, 2011. https://doi.org/10.2140/agt.2011.11.2037

Information

Received: 11 November 2010; Revised: 17 May 2011; Accepted: 17 May 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1232.57012
MathSciNet: MR2826932
Digital Object Identifier: 10.2140/agt.2011.11.2037

Subjects:
Primary: 57M25

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
70 PAGES


SHARE
Vol.11 • No. 4 • 2011
MSP
Back to Top